Discussions By Symptom: Red Face

Ok I'm worried now,

Posted In: Red Face 1 Replies
  • Posted By: Anonymous
  • February 12, 2014
  • 09:13 PM

Ok ,I'm 39 now and I have been experiencing something thats scary.
3 other times with in 2 yr time frame and now it happening again it came back in this January and now again to where I see it a day or two apart being the most recent...

Here's my symptoms

First thing that happends lack of air in my nose,and my ears become extremely hot and red,soon after with in seconds,and all the sudden become really hot to the point I like someone painted my face red and is really really red faced!!! still no air,but i can breathe out my mouth,heart pounding excessively,my arms chest shoulders become very red..with very bad throbbing in my head like I'm about to explode from the chest up and speaking of exploding I have the erge to use the bathroom as this is going on, Both vomiting and s*******. After all this takes place with in a 10 min period I become violently shaking like I'm freezing,shake so much that I exhaust myself to sleep,body aches for days and fatigued like crazy

I do watch my salt intake and suger,and alcohol use like everyones supposed to do,.And I'm somewhat been healthy,most of my life.But the last 2 yrs or so these episodes happening. And it scarring the life outta me and hubby.i been reading and researching but who else has this problem..what is this ??
what should I ask the dr what blood test should take to narrow down..before they say I'm just panic'ing!?

I ruled out food allergies,got same symptoms on diff occasions when this occures.

Reply Flag this Discussion

1 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?